# SDR VNAA202206099998

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,398 hours, 38,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: CC670107837
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH O/B FLAP AT WS 178 AFT HINGE POINT FITTING ON WING HAS CHAFING ON METAL
